# SDR HNAA2025051500

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 52,160 hours, 49,637 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT LEAST TWO LIGHTNING STRIKES IN FLIGHT FLIGHT CREW AND CABIN BOTH REPORTED ELECTRICAL FUMES(NO LOSS OF AVIONICS, NO EICAS MSGS)   FACT  15MAY25  03:04  PHL  PERFORMED LIGHTNING STRIKE INSPECTION IAW AMM REF. 05-50-01 AND FOUND NO DEFECTS NOTED AT THIS TIME. A/C OKAY FOR SERVICE.
